# SDR 2006UALA00139

- Difficulty date: January 25, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 51,321 hours, 28,288 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND BETWEEN S3L-S5L AND S5L-S7L STA 1016 AFT BULKHEAD WEB.   REMOVED CRACKS, ACCOMPLISHED DOUBLER, TRIPLER, AND TRIPLER FILLER REPAIR PER SRM 53-80-08 REPAIR 7 .
